| Model Number |
H7493926016270 |
| Medical Device Problem Code |
Bent (1059)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).It is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a heavily calcified coronary artery.After rotablation was performed, a 2.75 x 16 synergy ii drug-eluting stent was advanced but failed to cross the lesion due to the heavy calcium and the stent got jammed up on the balloon.The procedure was completed using a shorter stent.No patient complications were reported.